# SDR REXA2020120700823

- Difficulty date: November 14, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 15,545 hours, 11,183 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH6903224931
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK CORRODED AT LBL 9.00 BETWEEN FS 364 AND FS 394.  REMOVED & REPLACED SEAT TRACK AT LBL 9 BETWEEN FS 364-394, IAW CRJ 900 AMM 53-00-49-400-801-A12.
